Translator Disclaimer
2017 On the Grothendieck Groups of Toric Stacks
Zheng Hua
Taiwanese J. Math. 21(3): 665-670 (2017). DOI: 10.11650/tjm/7347

Abstract

In this short note, we give an elementary proof for the fact that the Grothendieck group of complete toric Deligne-Mumford stack is torsion free.

Citation

Download Citation

Zheng Hua. "On the Grothendieck Groups of Toric Stacks." Taiwanese J. Math. 21 (3) 665 - 670, 2017. https://doi.org/10.11650/tjm/7347

Information

Published: 2017
First available in Project Euclid: 1 July 2017

zbMATH: 06871337
MathSciNet: MR3661386
Digital Object Identifier: 10.11650/tjm/7347

Subjects:
Primary: 14M25, 16E20

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.21 • No. 3 • 2017
Back to Top